# SDR COMA0160423

- Difficulty date: June 28, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N982CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 9,808 hours, 10,036 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Valve
- Part number: 32895902
- Condition: Leaking
- Part time: 9,808 hours, 10,037 cycles
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

R/H 14TH STAGE DUCT WARNING MESSAGE AND ANTI-ICE DUCT WARNING.FOUND 14TH STAGE BLEED VALVE LEAKING, REMOVED AND REINISTALLED VALVE.
